# SDR ASMF20060309

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 45,423 hours, 26,680 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 36091503
- Part serial: P22648C
- Condition: Leaking
- Location: Apu
- Part time: 6,997 hours, 4,195 cycles
- Component: Apu, Garrtt, GTCP8598DHF
- Component part number: GTCP8598DHF
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A FUEL LEAK WAS DETECTED DURING APU STARTING. APU  WAS DEFERRED IAW MM 49-1 AND AFT ACCESSORIES AREA WAS CHECKED, BEING CORRECT. DURING OVERNIGHT CHECK, THE FUEL CONTROL UNIT AND THE AIR CONDITIONING WATER SEPARATORS WERE REPLACED IAW MM 49-30-01 AND 21-20-02, TESTED CORRECT.
